Results 1 to 7 of 7
  1. #1

    **Steve Xavior** Male

    Join Date
    Apr 2014
    Posts
    162

    Default Sweating Problems

    I have severe sweating problems. It is ruining my personality altogether. I have left my last job because of this. In Ac room I get sweated soon. What to do to prevent that much sweating. I know its normal but in AC room? I am very curious to know if anyone facing the same problem and what is the way to get rid off it?

  2. #2

    **marclewis** Male

    Join Date
    Jul 2014
    Posts
    245

    Default

    It could be thyroid dysfunction .....

  3. #3

    Default

    Sweating is a normal function of the body that helps us to cool down in the heat and during exercise. But excessive sweating cause discomfort or skin irritation. It is also known as hyperhidrosis that is a medical condition that causes a person to sweat without the normal triggers of heat, exercise or emotional signals.

  4. #4

    Default

    i have same problem like Mr stevex. but i am a student age of 19 what should i do ?? can you help me with any suggestion?

  5. #5

    **Rick Namer** Male

    Join Date
    Nov 2016
    Posts
    6

    Default

    I have this issue. I've found the best way to treat it is with CertainDri

  6. #6

    Default

    My hands always sweat, in any season: warm or cold, sun or rain It really annoys me. How can I stop this? I have tried many ways: drink vitamins, supplements, herbal tea and meditation also ( it has no result.

  7. #7

    Default

    I experienced the opposite while on Hydros. I quit sweating totally. Even in the heat. Just recently, I felt warm enough to sweat and that's 27 days off the stuff! I think the drugs do affect our thermostats somehow. Wondered how old you are? Could it be hormonal---like menopausal or pre-menopausal stuff? Just wondered about hormones. I have not taken much oxy, so I don't know about tapering. BUT I am sure there are others who can help you. Most do CTurkey! I did the taper with hydrocodone, but it was such a long time of withdrawal only to go through withdrawal! I am sure some others can give better advice.


    • Advertisers

      Adsense

      Name:Google Adsense
      Location: USA
      Status: Advertiser
      Mood: Cheerful

      Online

      ______________________________
      This advertising will not be shown to register members.
      Register your free account today and become a member on DermaTalk
       



About DermaTalk

    DermaTalk is an Skin Care Advice forum and message board dedicated to people for sharing Skin related issues and experiences with community members and get suggestions from expert.

Quick Links



This website is certified by Health On the Net Foundation. Click to verify. This site complies with the HONcode standard for trustworthy health information:
verify here.

Stay Connected

Twitter Facebook RSS Feed